# SDR DU4R2008211

- Difficulty date: June 2, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N742VA
- Make and model: Boeing 737448
- Aircraft serial: 24773
- Aircraft time: 41,752 hours, 30,869 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Drilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLED DRILLED HOLE IN FUSELAGE FRAME AT BS 986L.5 AT WL 208.
